Sale - 6%

NyQuil Syrup for Cold & Flu, 12 fl oz.

3,099.00

● Specialized formula packed with Acetaminophen
● No aftertaste
● Cools down fever overnight
● Nighttime treatment for strengthening immunity
● Sweet-flavoured
● Offers temporary relief from:
â—ˆ Sore throat
â—ˆ Fever
â—ˆ Headache
â—ˆ Runny nose
â—ˆ Coughing
â—ˆ Sneezing
â—ˆ Minor body/joint pain due to high temperature

Availability: Out of stock

Time to fight off those clingy influenza symptoms with NyQuil nighttime syrup! This liquid is designed specifically to provide you with relief and help lull you to sleep.

Got a headache and joint pain because of that cranky ‘ol fever? NyQuil
Can’t stop coughing until your throat is dry? NyQuil
Want to stop sniffling and sneezing after every breath taken? NyQuil

It’s the ultimate cheat code to a night filled with sweet dreams, as your body protects you against whatever bacterial infections that may linger. Wake up feeling refreshed with no signs of a dripping nose or heated forehead to ruin the day.

Composition:

● Acetaminophen 650 mg
● Dextromethorphan HBr 30 mg
● Doxylamine Succinate 12.5 mg

Ingredients:

Alcohol Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.

Directions:

● For Adults & Children of age 12 and above: 30 ml (2 tbsp) every six (6) hours.
● For Children of age 11 to age 4: Consult a Healthcare Practitioner.

Warning:

● For Adult Use Only
● This product contains Acetaminophen.
● Do not take in combination with other Acetaminophen-containing drugs.
● Keep out of reach of children.
● Do not exceed the recommended dosage. (4 doses in 24 hours)
● Do not use this product to put a child to sleep.
● Do not consume when driving or operating heavy machinery
● May cause drowsiness
● Store at room temperature.
● Make sure the safety seal is not damaged, broken, or missing before use.
● Not suitable for those who are Pregnant or Nursing.
● This product assumes no responsibility in diagnosing, treating, curing, or preventing any disease(s).
● Visit a healthcare practitioner if you are:
â—ˆ Already taking medication or other sedatives
â—ˆ Have a pre-existing medical condition.
â—ˆ An unusual reaction to the product occurs.
â—ˆ The symptoms of flu return with other additives.
â—ˆ Symptoms of fever or cough persist for more than 3 days.

 

 

Manufactured by USA

 

 

Reviews

There are no reviews yet.

Be the first to review “NyQuil Syrup for Cold & Flu, 12 fl oz.”

Your email address will not be published. Required fields are marked *

Shopping Cart
All search results